Existence and multiplicity of nontrivial solutions for‎ ‎$p$-Laplacian system with nonlinearities of concave-convex type and‎ ‎sign-changing weight functions

Document Type: Research Paper

Authors

1 Department of basic sciences, babol noushirvani university of technology, babol, Iran

2 Babol university of technology

Abstract

This paper is concerned with the existence of multiple positive‎
‎solutions for a quasilinear elliptic system involving concave-convex‎
‎nonlinearities‎
‎and sign-changing weight functions‎. ‎With the help of the Nehari manifold and Palais-Smale condition‎,
‎we prove that the system has at least two nontrivial positive‎
‎solutions‎, ‎when the pair of parameters $(\lambda,\mu)$ belongs to a certain subset of $\mathbb{R}^2$‎.

Keywords

Main Subjects



Volume 40, Issue 5
September and October 2014
Pages 1301-1326
  • Receive Date: 06 July 2013
  • Revise Date: 26 September 2013
  • Accept Date: 26 September 2013